Widths of Hölder–Nikol'skij classes and finite-dimensional subsets in spaces with mixed norm
Matematičeskie zametki, Tome 59 (1996) no. 3, pp. 459-461
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1996_59_3_a17,
author = {A. D. Izaak},
title = {Widths of {H\"older{\textendash}Nikol'skij} classes and finite-dimensional subsets in spaces with mixed norm},
journal = {Matemati\v{c}eskie zametki},
pages = {459--461},
year = {1996},
volume = {59},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_59_3_a17/}
}
A. D. Izaak. Widths of Hölder–Nikol'skij classes and finite-dimensional subsets in spaces with mixed norm. Matematičeskie zametki, Tome 59 (1996) no. 3, pp. 459-461. http://geodesic.mathdoc.fr/item/MZM_1996_59_3_a17/
[1] Temlyakov V. N., Priblizhenie funktsii s ogranichennoi smeshannoi proizvodnoi, Tr. MIAN, 178, Nauka, M., 1986 | MR | Zbl
[2] Galeev E. M., Izv. AN SSSR. Ser. matem., 54:2 (1990), 418–430 | MR | Zbl
[3] Izaak A. D., Matem. zametki, 55:1 (1994), 43–52 | MR | Zbl
[4] Galeev E. M., Matem. zametki, 59:2 (1996), 189–199 | MR | Zbl